Alert archive / Indiana / Frost Advisories in 2014

Frost Advisory 2, NWS Indianapolis, IN

October 18, 201439 counties in Indiana

NWS Indianapolis, IN issued this frost advisory at Oct 18, 2014, 3:28 AM EDT for 39 counties in Indiana. It took effect at Oct 19, 2014, 3:00 AM EDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Oct 18, 2014, 3:28 AM EDT (07:28 UTC)
In effect from
Oct 19, 2014, 3:00 AM EDT
Expired
Oct 19, 2014, 9:00 AM EDT
In force
6 hr
Issued by
NWS Indianapolis, IN
All 39 counties

Bartholomew County, IN, Boone County, IN, Brown County, IN, Carroll County, IN, Clay County, IN, Clinton County, IN, Daviess County, IN, Decatur County, IN, Delaware County, IN, Fountain County, IN, Greene County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Howard County, IN, Jackson County, IN, Jennings County, IN, Johnson County, IN, Knox County, IN, Lawrence County, IN, Madison County, IN, Marion County, IN, Martin County, IN, Monroe County, IN, Montgomery County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN, Sullivan County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Vigo County, IN, Warren County, IN

The radar

The Indianapolis radar (KIND), 15 km from the middle of the area, began a volume at 07:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 7.5 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2014-10-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2014-10-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 82 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1257 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
82 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

526 
WWUS73 KIND 180728
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
328 AM EDT SAT OCT 18 2014

...FROST ADVISORY TONIGHT...

INZ021-028>031-035>049-051>057-060>065-067>072-181530-
/O.NEW.KIND.FR.Y.0002.141019T0700Z-141019T1300Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...
SEYMOUR
328 AM EDT SAT OCT 18 2014

...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM EDT SUNDAY. 

* TIMING: THE GREATEST THREAT FOR FROST IS FROM 3AM UNTIL 9AM SUNDAY.

* TEMPERATURES ARE EXPECTED TO DROP TO NEAR FREEZING IN THE PRE-
  DAWN HOURS THROUGH SUNRISE.

* IMPACTS: SENSITIVE VEGETATION COULD BE DAMAGED OR KILLED IF LEFT
  UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. ANY SENSITIVE
OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED OR NOT MOVED INDOORS.

&&

$$
5 follow-up statements
225 
WWUS73 KIND 181333
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
933 AM EDT SAT OCT 18 2014

...FROST ADVISORY TONIGHT...

INZ021-028>031-035>049-051>057-060>065-067>072-182145-
/O.CON.KIND.FR.Y.0002.141019T0700Z-141019T1300Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...
SEYMOUR
933 AM EDT SAT OCT 18 2014

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM EDT
SUNDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM EDT SUNDAY. 

* TIMING: THE GREATEST THREAT FOR FROST IS FROM 3 AM UNTIL 9 AM 
  SUNDAY.

* TEMPERATURES ARE EXPECTED TO DROP TO NEAR FREEZING IN THE PRE- 
  DAWN HOURS THROUGH SUNRISE. 

* IMPACTS: SENSITIVE VEGETATION COULD BE DAMAGED OR KILLED IF 
  LEFT UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. ANY SENSITIVE
OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED OR NOT MOVED
INDOORS.

&&

$$
284 
WWUS73 KIND 181906
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
306 PM EDT SAT OCT 18 2014

...FROST ADVISORY OVERNIGHT...

INZ021-028>031-035>049-051>057-060>065-067>072-190315-
/O.CON.KIND.FR.Y.0002.141019T0700Z-141019T1300Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...
SEYMOUR
306 PM EDT SAT OCT 18 2014

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM EDT
SUNDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM EDT SUNDAY. 

* TIMING: THE GREATEST THREAT FOR FROST IS FROM 3 AM UNTIL 9 AM 
  SUNDAY. 

* TEMPERATURES ARE EXPECTED TO DROP TO NEAR FREEZING IN THE PRE- 
  DAWN HOURS THROUGH SUNRISE. 

* IMPACTS: SENSITIVE VEGETATION COULD BE DAMAGED OR KILLED IF 
  LEFT UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. ANY SENSITIVE
OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED OR NOT MOVED
INDOORS.

&&

$$

SMF
934 
WWUS73 KIND 190113
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
913 PM EDT SAT OCT 18 2014

...FROST ADVISORY OVERNIGHT...

INZ021-028>031-035>049-051>057-060>065-067>072-191000-
/O.CON.KIND.FR.Y.0002.141019T0700Z-141019T1300Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...
SEYMOUR
913 PM EDT SAT OCT 18 2014

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM EDT
SUNDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM EDT SUNDAY. 

* TIMING: THE GREATEST THREAT FOR FROST IS FROM 3 AM UNTIL 9 AM 
  SUNDAY. 

* TEMPERATURES ARE EXPECTED TO DROP TO NEAR FREEZING IN THE PRE- 
  DAWN HOURS THROUGH SUNRISE. 

* IMPACTS: SENSITIVE VEGETATION COULD BE DAMAGED OR KILLED IF 
  LEFT UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. ANY SENSITIVE
OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED OR NOT MOVED
INDOORS.

&&

$$
795 
WWUS73 KIND 190648
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
248 AM EDT SUN OCT 19 2014

...FROST ADVISORY OVERNIGHT...

INZ021-028>031-035>049-051>057-060>065-067>072-191300-
/O.CON.KIND.FR.Y.0002.141019T0700Z-141019T1300Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...
SEYMOUR
248 AM EDT SUN OCT 19 2014

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* TIMING: THE GREATEST THREAT FOR FROST IS FROM 6 AM UNTIL 9 AM
  SUNDAY.

* TEMPERATURES ARE EXPECTED TO DROP TO THE MID AND UPPER 30S IN
  THE NEAR SUNRISE.

* IMPACTS: SENSITIVE VEGETATION COULD BE DAMAGED OR KILLED IF 
  LEFT UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. ANY SENSITIVE
OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED OR NOT MOVED
INDOORS.

&&

$$
274 
WWUS73 KIND 191302
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
902 AM EDT SUN OCT 19 2014

...FROST ADVISORY HAS EXPIRED...

INZ021-028>031-035>049-051>057-060>065-067>072-191415-
/O.EXP.KIND.FR.Y.0002.000000T0000Z-141019T1300Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...
SEYMOUR
902 AM EDT SUN OCT 19 2014

...FROST ADVISORY HAS EXPIRED...

THE FROST ADVISORY IS NO LONGER IN EFFECT. 

TEMPERATURES RANGE FROM THE MID 30S TO MID 40S AND WILL RISE
THROUGH THE MORNING. ANY PATCHY FROST THAT HAS ACCRUED...
ESPECIALLY NORTHWEST OF INDIANAPOLIS...WILL DIMINISH.

$$

RYAN

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this frost advisory went out at Oct 18, 3:02 AM EDT, 26 minutes earlier.

Area forecast discussion, Oct 18, 3:02 AM EDT, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
302 AM EDT SAT OCT 18 2014

.UPDATE...
THE LONG TERM SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...

ISSUED AT 130 PM EDT FRI OCT 17 2014

HIGHLIGHTING WIDESPREAD FROST SUNDAY MORNING WITH DAYBREAK
TEMPERATURES NEAR FREEZING IN MANY LOCATIONS.

SEVERAL COLD FRONTS QUICKLY SWEEP ACROSS THE GREAT LAKES AND OHIO
VALLEY TONIGHT INTO TUESDAY BRINGING CLOUDS AND SCATTERED LIGHT
PRECIPITATION.  INTERVENING PERIODS UNDER HIGH PRESSURE TO PRODUCE
MOSTLY CLEAR SKIES.  A BUILDING UPPER RIDGE WILL SETTLE PATTERN INTO
MOSTLY CLEAR SKIES AND SEASONAL TEMPERATURES NEXT WEDNESDAY ONWARD.

&&

.NEAR TERM /OVERNIGHT/...

ISSUED AT 1000 PM EDT FRI OCT 17 2014

SURFACE ANALYSIS THIS EVENING SHOWS LOW PRESSURE OVER ONTARIO WITH
BROAD CYCLONIC FLOW ACROSS THE GREAT LAKES AND INDIANA. A WEAK
COLD FRONT HAS PASSED SOUTH OF INDIANA...AND IR PICTURES SHOW
ABUNDANT CLOUD COVER IN THE WAKE OF THE FRONT ENGULFING THE STATE.
A SURFACE STRONG PRESSURE GRADIENT REMAINED IN PLACE ACROSS
CENTRAL INDIANA...RESULTING IN GUSTY WINDS.

MODELS CONTINUE TO SUGGEST ABUNDANT CLOUD COVER TO PERSIST THROUGH
THE NIGHT AMID COLD AIR ADVECTION AND THE BROAD CYCLONIC FLOW.
FURTHER SUPPORT IS SEEN IN THE TIME HEIGHT SECTIONS AND FORECAST
SOUNDINGS INDICATING SATURATED LOWER LEVELS.

HAVE TRENDED SKY GRIDS TOWARD CLOUDY OVERNIGHT GIVEN THE LATEST
SATELLITE TRENDS. ONGOING TEMP FORECAST LOOKS ON THE MARK.

&&

.SHORT TERM /SATURDAY THROUGH MONDAY/...

ISSUED AT 300 PM EDT FRI OCT 17 2014

THE MAIN FOCUS IS FROST SUNDAY MORNING WITH FREEZE CONDITIONS
POSSIBLE IN SOME AREAS. WILL HOLD OFF ON HEADLINES FOR NOW BUT FROST
ADVISORY AND/OR FREEZE WARNING MAY BE NEEDED FROM NIGHT SHIFT
TONIGHT. WILL CARRY THIS INFORMATION IN HAZARDOUS WEATHER OUTLOOK.

MODELS IN RELATIVELY GOOD AGREEMENT EXCEPT FOR RAIN THREAT COVERAGE
AND WILL LEAN TO THE MODELS SHOWING SLIGHTLY GREATER RAIN COVERAGE
GIVEN CURRENT CONDITIONS OBSERVED OVER THE UPPER MIDWEST.

SHARPENING SHORT WAVE TROUGH TO SWING ACROSS FORECAST AREA SATURDAY.
SHOULD BE COLD ENOUGH ALOFT TO STEEPEN LAPSE RATES AND PRODUCE
SCATTERED SHOWERS OVER ALL BUT WEST CENTRAL AND SOUTHWEST COUNTIES.
THIS TROUGH DEPARTS LATE SATURDAY AFTERNOON WITH STRONG SUBSIDENCE
FOLLOWING IT TO CLEAR SKIES BY SUNDOWN SATURDAY AND DROP SURFACE
DEWPOINTS TO FREEZING OR JUST BELOW AND QUICK COOLING TO LOWER 40S
AIR TEMPS.

SURFACE HIGH PRESSURE SETTLES RIGHT ON TOP OF INDIANA BY DAYBREAK
SUNDAY PRODUCING VERY LIGHT WIND UNDER A CLEAR SKY WHICH WILL LEAD
TO WIDESPREAD FROST. SOME VALLEY AREAS AND MANY LOCATIONS EAST AND
NORTHEAST OF INDIANAPOLIS COULD DIP TO FREEZING OR JUST BELOW FOR AN
HOUR OR SO NEAR SUNDAY SUNRISE.

ANOTHER TROUGH WILL DROP SOUTHEAST INTO OUR REGION BY MONDAY
RETURNING CLOUDS AND A FEW LIGHT SHOWERS AT THAT TIME. GFS APPEARS
OVERDOING PULL OF GULF MOISTURE INTO MONDAY SYSTEM AND OVERDOING
PRECIPITATION AMOUNTS. PREFER AMOUNTS NEAR A TENTH OF AN INCH MONDAY.

TEMPS WILL DROP BELOW NORMAL SATURDAY THROUGH MONDAY WITH HIGHS
MAINLY IN THE 50S AND LOWS FROM THE LOWER 30S TO LOWER 40S. CURRENT
FORECAST TEMPS AND MODEL GUIDANCE ON TARGET THOUGH WILL BUMP DOWN
SUNDAY MORNING MINS A DEGREE OR SO.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...

ISSUED AT 300 AM EDT SAT OCT 18 2014

THE LONG TERM BEGINS WITH AN UPPER TROUGH OVER THE EASTERN U.S. AND
AN UPPER RIDGE BUILDING OVER THE CENTRAL U.S. THERE IS SOME
INDICATION IN BOTH THE GFS AND ECMWF TO BEGIN THE DAY TUESDAY THAT
AN UPPER WAVE COULD STILL BE OVER THE EASTERN PORTION OF CENTRAL
INDIANA AND THUS KEPT A SLIGHT CHANCE FOR SHOWERS GOING OVER THE
EAST THROUGH THE MORNING THAT THE INITIALIZATION GAVE. AFTER THAT
THE UPPER RIDGE BUILDS EASTWARD AND BRINGS SURFACE HIGH PRESSURE TO
THE AREA AND THAT WILL KEEP DRY WEATHER IN FOR THE REMAINDER OF THE
PERIOD. TEMPERATURES WILL REMAIN BELOW NORMAL EARLY IN THE PERIOD
WITH CANADIAN HIGH PRESSURE BUILDING IN...BUT AS THE HIGH MOVES TO
THE EAST FRIDAY TEMPERATURES WILL BEGIN TO REBOUND.

&&

.AVIATION /DISCUSSION FOR THE 180600Z TAFS/...
ISSUED AT 1250 AM EDT SAT OCT 18 2014

EXTENSIVE CEILINGS AROUND 040 CURRENTLY OVER THE TAF SITES...WITH
AREAS OF MVFR CEILINGS 025-030 PUSHING SOUTHEAST THROUGH NORTHERN
ILLINOIS AND NORTHERN INDIANA. SHORT TERM MODELS SUGGEST THESE MVFR
CEILINGS WILL PROBABLY SPREAD SOUTHEAST ACROSS THE TAF SITES DURING
THE PRE DAWN HOURS OF SATURDAY...REACHING KBMG NEAR SUNRISE. THE
APPROACH OF AN UPPER WAVE LATER IN THE DAY SATURDAY SHOULD HELP TO
KEEP THESE LOWER CEILINGS AROUND THROUGH THE MIDDAY HOURS.

SURFACE WINDS GENERALLY 290-310 DEGREES AT 7-11 KTS OVERNIGHT
EXPECTED TO GRADUALLY VEER TOWARDS 320-340 WITH SOME GUSTS AROUND
15 KTS BY MIDDAY SATURDAY.

NO VISIBILITY RESTRICTIONS EXPECTED TONIGHT.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...TUCEK
NEAR TERM...PUMA
SHORT TERM...TUCEK
LONG TERM....CP
AVIATION...JAS/CP

VISIT US AT HTTP://WWW.WEATHER.GOV/IND

FOLLOW US ON FACEBOOK...TWITTER AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSINDIANAPOLIS
WWW.TWITTER.COM/NWSINDIANAPOLIS
WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Oct 17, 1:35 PM EDT, 13 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
135 PM EDT FRI OCT 17 2014

INZ021-028>031-035>049-051>057-060>065-067>072-181745-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
135 PM EDT FRI OCT 17 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

OUTLOOK: NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

HAZARDS: NONE.

DISCUSSION: WIND GUSTS OF 20 TO 25 MPH ARE EXPECTED IN SOME AREAS
THIS AFTERNOON AND A FEW LIGHT SHOWERS ARE POSSIBLE FAR NORTHERN
SECTIONS VERY LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

OUTLOOK: WIDESPREAD FROST IS LIKELY LATE SATURDAY NIGHT AS LOW
TEMPERATURES DROP INTO THE LOWER TO MIDDLE 30S. SOME LOCATIONS MAY
SEE TEMPERATURES REACH FREEZING BRIEFLY BEFORE SUNRISE SUNDAY.

IMPACTS: SENSITIVE VEGETATION MAY BE DAMAGED BY THIS FROST.

OTHERWISE...HAZARDOUS WEATHER IS NOT EXPECTED FOR THE REST
OF THE PERIOD.

DISCUSSION: COLD AIR WILL SPREAD ACROSS OUR REGION OVER THE
WEEKEND. THERE WILL BE A CHANCE OF LIGHT SHOWERS OVER NORTHERN AND
EASTERN SECTIONS SATURDAY AND ALL AREAS MONDAY AS A COUPLE OF
LOW PRESSURE TROUGHS MOVE ACROSS OUR REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

TUCEK

Nearby

Frost Advisories in Indiana, 2014Every frost advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.